# SDR FDEA201202030445

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT SIDE TRUNNION FITTING FOUND CRACKED.  CARRIED OUT REPAIR IAW SRM 53-10-14. REPAIR 2, FIG 202, REV 48.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
